| Model Number |
CC60WF |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A other health care professional reported that during an intraocular lens (iol) implant procedure, the lens inserted on unfolding surgeon noticed crack in lens.Additional information has been received and stated that, the procedure was completed with another lens during initial procedure.There was no patient harm reported.